| Model Number |
799-EGB2-01-01 |
| Medical Device Problem Code |
Mechanical Problem (1384)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Zoll medical corporation has received the product and will be providing a supplemental report when our investigation is completed.
Event or Problem Description
Complainant alleged that during a routine shift check by a clinician, the device displayed an "internal comm failure-1471" message.Complainant indicated that there was no patient involvement in the reported malfunction.
Additional Manufacturer Narrative
The device was returned to zoll medical corporation; the customer's report was observed during review of the device's history log.The device was put through extensive testing without duplicating the report.The ribbon cable, power interface module board, and central processing unit board were replaced as a precaution.The device passed the final test procedure, was recertified, and returned to the customer.Analysis for reports of this type has not identified an increase in trend.